# SDR AALA202204136087

- Difficulty date: March 25, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 34,447 hours, 14,184 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND HORIZONTAL STABILIZER RIB AT STABILIZER STATION 129.50 AT THE 3RD STIFFENER. REPAIRED RIB PER SRM 55-10-09.
